# SDR IPXA2019043041616

- Difficulty date: April 18, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: A54610811602
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR NR 2 PYLON AFT UPPER I/B ATTACH SPRING SEAL CRACK. REMOVED AND REPLACED 2EA SPRING SEALS.
